Results in Mathematics, ( ISI ), No (52), Year (2008-2) , Pages (161-177)

Title : Mirmostafaee, Alireza Kamel; Moslehian, Mohammad Sal \"Fuzzy almost quadratic functions\". Results Math. 52 (2008), no. 1-2, 161--177. ( Fuzzy Almost Quadratic Functions )

Authors: Seyyed Alireza Kamel Mirmostafaee , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

Abstract. We approximate a fuzzy almost quadratic function by a quadratic function in a fuzzy sense. More precisely, we establish a fuzzy Hyers–Ulam–Rassias stability of the quadratic functional equation f(x + y) + f(x − y) =2f(x) + 2f(y). Our result can be regarded as a generalization of the stability phenomenon in the framework of normed spaces. We also prove a generalized version of fuzzy stability of the Pexiderized quadratic functional equation f(x + y) + f(x − y) = 2g(x) + 2h(y).

Keywords

Fuzzy normed space; quadratic function; fuzzy almost quadratic function; Hyers–Ulam–Rassias stability.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1004942,
author = {Kamel Mirmostafaee, Seyyed Alireza and Sal Moslehian, Mohammad},
title = {Mirmostafaee, Alireza Kamel; Moslehian, Mohammad Sal \"Fuzzy almost quadratic functions\". Results Math. 52 (2008), no. 1-2, 161--177.},
journal = {Results in Mathematics},
year = {2008},
number = {52},
month = {February},
issn = {1422-6383},
pages = {161--177},
numpages = {16},
keywords = {Fuzzy normed space; quadratic function; fuzzy almost quadratic function; Hyers–Ulam–Rassias stability.},
}

[Download]

%0 Journal Article
%T Mirmostafaee, Alireza Kamel; Moslehian, Mohammad Sal \"Fuzzy almost quadratic functions\". Results Math. 52 (2008), no. 1-2, 161--177.
%A Kamel Mirmostafaee, Seyyed Alireza
%A Sal Moslehian, Mohammad
%J Results in Mathematics
%@ 1422-6383
%D 2008

[Download]